MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117010
Medical Device Problem Codes Defective Device (2588); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Hernia (2240); Deformity/ Disfigurement (2360)
Date of Event 07/05/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including disability, hernia recurrence, chronic pain and revision surgery.The adverse reaction section of the instructions-for-use, supplied with the device lists hernia recurrence and pain as possible complications.Should additional information be provided, a supplemental mdr will be submitted.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Not returned.
 
Event or Problem Description
Attorney alleges that on (b)(6) 2010, the plaintiff was implanted with the bard soft mesh in the course of a left inguinal hernia repair surgery.Attorney alleges that further to the plaintiff implantation with the product, the plaintiff suffered the development of hernia recurrence, and chronic pain.Attorney alleges that on (b)(6) 2010, (b)(6) 2017 and (b)(6) 2018, the plaintiff underwent corrective revision surgeries.It is alleged that the plaintiff "has suffered injuries, losses, and damages resulting from numerous defects in the product that create an unreasonably high risk of injury with severe permanent adverse health consequences." attorney alleges that the plaintiff was left with permanent injuries including scarring, disfigurement, and chronic pain.It is alleged that the plaintiff continues to undergo medical care and treatment.It is also alleged that the device was defective.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15812848
Report Number1213643-2022-00740
Device Sequence Number12094419
Product Code FTL
UDI-Device Identifier00801741030871
UDI-Public(01)00801741030871
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Catalogue Number0117010
Device Lot NumberHUTE1198
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale